The Schwarz alternation method in a subspace
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1985), pp. 61-66 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{IVM_1985_10_a6,
     author = {A. M. Matsokin and S. V. Nepomnyaschikh},
     title = {The {Schwarz} alternation method in a~subspace},
     journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
     pages = {61--66},
     year = {1985},
     number = {10},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/IVM_1985_10_a6/}
}
TY  - JOUR
AU  - A. M. Matsokin
AU  - S. V. Nepomnyaschikh
TI  - The Schwarz alternation method in a subspace
JO  - Izvestiâ vysših učebnyh zavedenij. Matematika
PY  - 1985
SP  - 61
EP  - 66
IS  - 10
UR  - http://geodesic.mathdoc.fr/item/IVM_1985_10_a6/
LA  - ru
ID  - IVM_1985_10_a6
ER  - 
%0 Journal Article
%A A. M. Matsokin
%A S. V. Nepomnyaschikh
%T The Schwarz alternation method in a subspace
%J Izvestiâ vysših učebnyh zavedenij. Matematika
%D 1985
%P 61-66
%N 10
%U http://geodesic.mathdoc.fr/item/IVM_1985_10_a6/
%G ru
%F IVM_1985_10_a6
A. M. Matsokin; S. V. Nepomnyaschikh. The Schwarz alternation method in a subspace. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 10 (1985), pp. 61-66. http://geodesic.mathdoc.fr/item/IVM_1985_10_a6/